# SDR EE4Y2019032208485

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 45,283 hours, 38,394 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION, IT WAS FOUND AT AFT CARGO COMPARTMENT FRAME WITH CORROSION AT BS 727F BETWEEN STRINGER 26R AND 26L. THE DAMAGED PART WAS REPAIRED IAW SRM 53-00-07 FIGURE 202 REPAIR 17 DETAIL IV.
